Characterizations of partial isometries and two special kinds of EP elements
Czechoslovak Mathematical Journal, Tome 70 (2020) no. 2, pp. 539-551 Cet article a éte moissonné depuis la source Czech Digital Mathematics Library

Voir la notice de l'article

We give some sufficient and necessary conditions for an element in a ring to be an EP element, partial isometry, normal EP element and strongly EP element by using solutions of certain equations.
We give some sufficient and necessary conditions for an element in a ring to be an EP element, partial isometry, normal EP element and strongly EP element by using solutions of certain equations.
DOI : 10.21136/CMJ.2019.0389-18
Classification : 15A09, 16U99, 16W10
Keywords: EP element; partial isometry; normal EP element; strongly EP element; solutions of equation
@article{10_21136_CMJ_2019_0389_18,
     author = {Zhao, Ruju and Yao, Hua and Wei, Junchao},
     title = {Characterizations of partial isometries and two special kinds of {EP} elements},
     journal = {Czechoslovak Mathematical Journal},
     pages = {539--551},
     year = {2020},
     volume = {70},
     number = {2},
     doi = {10.21136/CMJ.2019.0389-18},
     mrnumber = {4111858},
     language = {en},
     url = {http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2019.0389-18/}
}
TY  - JOUR
AU  - Zhao, Ruju
AU  - Yao, Hua
AU  - Wei, Junchao
TI  - Characterizations of partial isometries and two special kinds of EP elements
JO  - Czechoslovak Mathematical Journal
PY  - 2020
SP  - 539
EP  - 551
VL  - 70
IS  - 2
UR  - http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2019.0389-18/
DO  - 10.21136/CMJ.2019.0389-18
LA  - en
ID  - 10_21136_CMJ_2019_0389_18
ER  - 
%0 Journal Article
%A Zhao, Ruju
%A Yao, Hua
%A Wei, Junchao
%T Characterizations of partial isometries and two special kinds of EP elements
%J Czechoslovak Mathematical Journal
%D 2020
%P 539-551
%V 70
%N 2
%U http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2019.0389-18/
%R 10.21136/CMJ.2019.0389-18
%G en
%F 10_21136_CMJ_2019_0389_18
Zhao, Ruju; Yao, Hua; Wei, Junchao. Characterizations of partial isometries and two special kinds of EP elements. Czechoslovak Mathematical Journal, Tome 70 (2020) no. 2, pp. 539-551. doi: 10.21136/CMJ.2019.0389-18

Cité par Sources :